Providing Blood Booster Medication In Patients With Anemia

Illustration of Providing Blood Booster Medication In Patients With Anemia
Illustration: Providing Blood Booster Medication In Patients With Anemia images-na.ssl-images-amazon.com

My doctor wants to ask, can anemic people be given medicine to add blood?

1 Answer:

Hello Casse,


Thank you for the question.

Anemia is a condition where the level of hemoglobin (a protein in red blood cells that is useful to bind and distribute oxygen throughout the body) in the blood decreases to less than normal. This anemia can be many possible causes, for example bleeding, lack of nutrition (especially folic acid, iron, vitamin B12), spinal cord disorders, genetic disorders, malignancies, side effects of treatment, and so on. Depending on the cause and severity, treatment for anemia can be different.


Giving blood enhancing drugs may be done on patients with anemia, if there are medical indications that require it. However, it needs to be clarified first, is it true that you are experiencing anemia? How are the symptoms? Have you seen a doctor and diagnosed with anemia? If so, what kind of treatment did the doctor give you?


Not infrequently, symptoms of anemia can be very similar to other diseases, for example dehydration, hypotension, hypoglycemia, lack of sleep, heart problems, liver disorders, viral or bacterial infections, and so on. Therefore, if it has not been seen by a doctor, we do not recommend that you give indiscriminate treatment of your complaint. Better, check yourself first to the doctor or doctor of internal medicine to be given the right treatment huh ..


I hope this helps.

: by

Related Question

The Causes And Ways Of Dealing With Wrists Are Not Straight After Falling?

The Causes And Ways Of Dealing With Wrists Are Not Straight After Falling?

(2 years ago)

Hello Doctor, I want to ask, About 1 month ago I fell down and my hand reflexes supported my body, and after that fall my wrist shifted and not straight … and on the ulna aro...

Stomach Feels Hot, Painful, Especially Every Late Eating While On A Carbohydrate Diet

Stomach Feels Hot, Painful, Especially Every Late Eating While On A Carbohydrate Diet

(2 years ago)

, I want to ask, I’m on a carbohydrate diet (not eating rice) for 2 months and I’m fine, but lately I feel my stomach is hot, it hurts if I’m late for 3 days, do ...

Care For The Umbilical Cord That Has Not Been Fully Separated By The Baby For 2 Months?

Care For The Umbilical Cord That Has Not Been Fully Separated By The Baby For 2 Months?

(2 years ago)

Mmm … my child is 2 months old, but his navel is still not complete yet, then he still bleeds … but I check that the midwife isn’t dangerous … Is this dange...

Leave a Reply

Your email address will not be published.